# SDR ASAA2021043034721

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 52,135 hours, 15,387 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 5893543150
- Part serial: 15296H9250
- Condition: Arced
- Location: Window Heat
- Part time: 16,310 hours, 4,709 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL CONNECTION FOR THE RIGHT FWD WINDSHIELD HEAT WAS SPARKING WHEN TURNED ON. GROUNDED - YES. REMOVED AND REPLACED FOR R1 WINDOW REF B737-800 AMM 56-11-11. OPS CHECK GOOD. A/C OK FOR SERVICE.
